# SDR SWAA2021092708607

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION AFT CARGO BAY STRINGER CLIP BS 727D RBL 16 WL 150 ; / [01] CORROSION FOUND ON ACB STRINGER CLIP BS 727D RBL 16 WL 150 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED ACB STRINGER CLIP BS 727D RBL 16 WL 150 IAW SRM 51-40-02-0G-0; [04] REMOVED AND REPLACED ACB STRINGER CLIP BS 727D RBL 16 WL 150 IAW SRM 51-40-02 AND DWG # 146A1220; [05] VERIFIED CORRECTIVE ACTION 4 PER SRM 51-40-02 AND DWG # 146A1220; [06] VERIFIED CARD COMPLETE
